Oklahoma, 2002

Tornadoes and Flash Flood in Oklahoma, September 18, 2002

September 18, 2002 · NWS OUN · 54 events in 18 counties and zones

A large line of strong to severe thunderstorms developed over western Oklahoma during the late afternoon of the 18th and moved eastward as the evening progressed. Mangum, in Greer County, sustained structural damage inside the city limits, and there were two, brief, weak tornadoes verified over northern Oklahoma.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$63,000
Crop damage
None recorded
Events
54

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

A large line of strong to severe thunderstorms developed over western Oklahoma during the late afternoon of the 18th and moved eastward as the evening progressed. Mangum, in Greer County, sustained structural damage inside the city limits, and there were two, brief, weak tornadoes verified over northern Oklahoma. One tornado formed near Nash in Grant County, while the other formed near Braman in Kay County. Both tornadoes were rated F0.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Sep 18, 2:48 PM CST, 36 minutes earlier.

Area forecast discussion, Sep 18, 2:48 PM CST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
348 PM CDT WED SEP 18 2002

WITH SURFACE FRONT AND UPPER SYSTEM APPROACHING... CHANCES LOOK GOOD
FOR RAIN IN MOST AREAS TONIGHT.  ALTHOUGH WE ARE STARTING OFF WITH A
BIT OF A CAP TO OVERCOME... THINK THAT CAP WILL BE LESS OF AN ISSUE
AS THE UPPER TROF MOVES TOWARD THE AREA.  AM IMPRESSED WITH THE
AMOUNT OF CONVECTION DEVELOPING IN NEW MEXICO AND WEST TEXAS AND
WILL SEE HOW THINGS DEVELOP THIS EVENING AS THIS LIFT HITS BETTER
MOISTURE OVER OKLAHOMA.  WILL KEEP VERY HIGHS POPS MOST AREAS
TONIGHT.  THE MODELS HAVE BEEN SLOWING THE PROGRESS OF THE UPPER
SYSTEM AND WITH LINGERING MOISTURE BEHIND THE FRONT HAVE INCREASED
THE POPS THURSDAY AND INTO THURSDAY NIGHT.  BUMPED MAX TEMPERATURES
DOWN FOR FRIDAY AS 850 MB TEMPERATURES REMAIN COOL.

MADE FEW CHANGES TO THE EXTENDED.

...SPEG.
OKC   68  74  54  78 /  80  50  20  10
HBR   65  72  52  79 /  80  20  10   0
SPS   69  79  55  83 /  70  40   0   0
GAG   57  64  48  77 /  70  30  10  10
PNC   66  72  52  77 /  80  50  30  10
DUA   72  81  57  81 /  40  70  40  10

.OUN...
OK...NONE.
TX...NONE.

In the hours before

Special weather statement, Sep 18, 11:00 AM CST, 4 hours 24 minutes before
OKZ004>048-050>052-TXZ083>090-191200-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT WED SEP 18 2002

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS ALL OF WESTERN NORTH TEXAS... AND IN
CENTRAL AND WESTERN OKLAHOMA IT INCLUDES THE AREA WEST OF A LINE
FROM HOLDENVILLE TO ARDMORE.

TIMING...
ISOLATED STORMS WILL BE POSSIBLE BY LATE AFTERNOON OVER THE
NORTHWEST FOURTH OF OKLAHOMA.  A FEW OF THESE STORMS MAY PRODUCE
DAMAGING WINDS AND LARGE HAIL.  THUNDERSTORMS ARE EXPECTED TO EXPAND
IN COVERAGE AND SPREAD ACROSS THE REMAINDER OF THE SLIGHT RISK AREA
THIS EVENING AND OVERNIGHT.  STRONG WINDS WILL BE THE PRIMARY
CONCERN WITH THE NIGHTTIME STORMS... ALTHOUGH LARGE HAIL WILL ALSO
BE LIKELY WITH A FEW OF THE STORMS.

IMPACTS...
THE STRONGEST STORMS MAY PRODUCE HAIL TO ABOUT AN INCH AND A HALF IN
DIAMETER AND WIND GUSTS AROUND 65 MPH.  AUTOMOBILES MAY BE DAMAGED
BY THE HAIL... AND THE WINDS MAY CAUSE TREE AND POWER LINE DAMAGE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL EARLY THURSDAY MORNING.  THE RISK OF SEVERE WEATHER
WILL SLOWLY END FROM WEST TO EAST OVERNIGHT.

DISCUSSION...
STORMS MAY DEVELOP ALONG THE DRYLINE THIS AFTERNOON ACROSS NORTHWEST
OKLAHOMA.  AS A STRONG UPPER-LEVEL SYSTEM ADVANCES EAST ACROSS THE
REGION... THE STORMS ARE EXPECTED TO INCREASE IN COVERAGE AND
PERSIST THROUGH THE NIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THU SEP 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
ASIDE FROM THE SEVERE WEATHER DANGER...NO OTHER HAZARDOUS WEATHER IS
EXPECTED THROUGH TONIGHT.

CMS
Special weather statement, Sep 18, 2:50 PM CST, 34 minutes before
OKZ004>048-050>052-TXZ083>090-191200-

HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
350 PM CDT WED SEP 18 2002

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
NORTH-CENTRAL AND NORTHWEST OKLAHOMA THIS AFTERNOON AND EARLY
EVENING.  A SLIGHT RISK COVERS MOST OF THE REST OF CENTRAL AND
WESTERN OKLAHOMA... AND WESTERN NORTH TEXAS THROUGH TONIGHT.

LOCATION...
THE MODERATE RISK AREA IS NORTH OF A LINE FROM PONCA CITY TO
KINGFISHER TO TALOGA TO ALVA.  OUTSIDE THE MODERATE RISK AREA... THE
SLIGHT RISK AREA COVERS ALL OF WESTERN NORTH TEXAS... AND IN CENTRAL
AND WESTERN OKLAHOMA IT INCLUDES THE AREA WEST OF A LINE FROM
HOLDENVILLE TO ARDMORE.

TIMING...
SCATTERED STORMS WILL FORM LATE THIS AFTERNOON OVER THE WESTERN
FOURTH OF OKLAHOMA... AND SURROUNDING PARTS OF KANSAS AND TEXAS.  A
FEW OF THESE STORMS ARE LIKELY TO PRODUCE DAMAGING WINDS AND LARGE
HAIL.  THUNDERSTORMS ARE EXPECTED TO EXPAND IN COVERAGE AND SPREAD
ACROSS THE REMAINDER OF THE SLIGHT RISK AREA THIS EVENING AND
OVERNIGHT.  STRONG WINDS WILL BE THE PRIMARY CONCERN WITH THE
NIGHTTIME STORMS... ALTHOUGH LARGE HAIL WILL ALSO BE LIKELY WITH A
FEW OF THE STORMS.

IMPACTS...
THE STRONGEST STORMS MAY PRODUCE HAIL TO ABOUT AN INCH AND A HALF IN
DIAMETER AND WIND GUSTS AROUND 65 MPH.  AUTOMOBILES MAY BE DAMAGED
BY THE HAIL... AND THE WINDS MAY CAUSE TREE AND POWER LINE DAMAGE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH EARLY
THURSDAY MORNING.  THE RISK OF SEVERE WEATHER WILL SLOWLY END FROM
WEST TO EAST OVERNIGHT.

DISCUSSION...
STORMS WILL DEVELOP ALONG THE DRYLINE THIS AFTERNOON AND EARLY THIS
EVENING ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.  AS A
STRONG UPPER-LEVEL SYSTEM ADVANCES EAST ACROSS THE REGION... THE
STORMS ARE EXPECTED TO INCREASE IN COVERAGE AND PERSIST THROUGH THE
NIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THU SEP 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
ASIDE FROM THE SEVERE WEATHER DANGER...NO OTHER HAZARDOUS WEATHER IS
EXPECTED THROUGH TONIGHT.

CMS

The radar

The Altus AFB radar (KFDR), 42 km away, was scanning. The volume nearest the first event began at 21:25 UTC.

Open the radar archive at this moment

Event by event

29 thunderstorm wind, 22 hail, 2 tornado, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, Jackson

When
September 18, 3:24 PM CST
Where
Jackson County, Altus Afb
Measured
57 kt (66 mph)
Reported by
EMERGENCY MANAGER
Coordinates
34.650, -99.267

Thunderstorm Wind, Jackson

When
September 18, 3:30 PM CST
Where
Jackson County, Altus Afb
Measured
59 kt (68 mph)
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
34.650, -99.267

Thunderstorm Wind, Kiowa

When
September 18, 3:46 PM CST
Where
Kiowa County, Hobart
Measured
64 kt (74 mph)
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
35.017, -99.100

Thunderstorm Wind, Kiowa

When
September 18, 3:50 PM CST
Where
Kiowa County, Hobart
Measured
74 kt (85 mph)
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
35.017, -99.100

Hail, Washita

When
September 18, 4:15 PM CST
Where
Washita County, 2 mi N of Lake Vly
Measured
0.75 in hail
Reported by
STORM CHASER
Coordinates
35.200, -98.867

Hail, Kiowa

When
September 18, 4:30 PM CST
Where
Kiowa County, 3 mi SSE of Cooperton
Measured
0.75 in hail
Reported by
STORM CHASER
Coordinates
34.833, -98.850

Thunderstorm Wind, Greer

When
September 18, 5:05 PM CST
Where
Greer County, Mangum
Property damage
$30,000
Reported by
EMERGENCY MANAGER
Coordinates
34.883, -99.500

A roof of a restaurant was damaged. Trees were downed. Windows were broken, and carports were blown off of two homes.

Tornado, Grant

When
September 18, 5:16 PM CST to 5:19 PM CST
Where
Grant County, 1 mi W of Nash
Rating
F0
Path length
1 mi
Path width
200 yd
Reported by
STORM CHASER
Coordinates
36.667, -98.067

This brief tornado was captured on video and resulted in no damage.

Hail, Caddo

When
September 18, 5:20 PM CST
Where
Caddo County, Boone
Measured
4.5 in hail
Reported by
STORM CHASER
Coordinates
34.900, -98.467

Thunderstorm Wind, Alfalfa

When
September 18, 5:27 PM CST
Where
Alfalfa County, 3 mi N of Goltry
Property damage
$500
Reported by
DEPT OF HIGHWAYS
Coordinates
36.583, -98.150

Power lines were downed.

Hail, Grant

When
September 18, 5:35 PM CST
Where
Grant County, 4 mi NW of Medford
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.850, -97.783

Hail, Washita

When
September 18, 5:45 PM CST
Where
Washita County, Sentinel
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.150, -99.183

Thunderstorm Wind, Washita

When
September 18, 5:45 PM CST
Where
Washita County, Sentinel
Measured
61 kt (70 mph)
Reported by
GENERAL PUBLIC
Coordinates
35.150, -99.183

Thunderstorm Wind, Custer

When
September 18, 5:50 PM CST
Where
Custer County, 5 mi SW of Butler
Measured
69 kt (79 mph)
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
35.583, -99.250

Wind was measured by the Oklahoma mesonet.

Thunderstorm Wind, Blaine

When
September 18, 6:00 PM CST
Where
Blaine County, 1 mi NW of Homestead
Measured
52 kt (60 mph)
Reported by
GENERAL PUBLIC
Coordinates
36.167, -98.417

Thunderstorm Wind, Major

When
September 18, 6:00 PM CST
Where
Major County, 8 mi SE of Fairview
Measured
52 kt (60 mph)
Reported by
GENERAL PUBLIC
Coordinates
36.183, -98.383

Hail, Custer

When
September 18, 6:15 PM CST
Where
Custer County, 4 mi W of Arapaho
Measured
1.25 in hail
Reported by
STORM CHASER
Coordinates
35.567, -99.017

Thunderstorm Wind, Garfield

When
September 18, 6:15 PM CST
Where
Garfield County, Lahoma
Property damage
$10
Reported by
GENERAL PUBLIC
Coordinates
36.383, -98.083

Large tree limbs were downed.

Thunderstorm Wind, Dewey

When
September 18, 6:15 PM CST
Where
Dewey County, Putnam
Measured
69 kt (79 mph)
Property damage
$500
Reported by
GENERAL PUBLIC
Coordinates
35.850, -98.967

Power lines were downed.

Hail, Dewey

When
September 18, 6:15 PM CST
Where
Dewey County, Putnam
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.850, -98.967

Hail, Caddo

When
September 18, 6:20 PM CST
Where
Caddo County, 5 mi SW of Anadarko
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.017, -98.317

Thunderstorm Wind, Dewey

When
September 18, 6:25 PM CST
Where
Dewey County, 3 mi N of Putnam
Measured
64 kt (74 mph)
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
35.900, -98.967

Wind was measured by the Oklahoma mesonet.

Tornado, Kay

When
September 18, 6:29 PM CST to 6:30 PM CST
Where
Kay County, 5 mi NW of Blackwell
Rating
F0
Path length
0.3 mi
Path width
25 yd
Reported by
STORM CHASER
Coordinates
36.850, -97.350

This brief, non-mesocyclonic tornado was captured on video by storm chasers. No damage was observed or reported.

Thunderstorm Wind, Grant

When
September 18, 6:30 PM CST
Where
Grant County, Jefferson
Measured
52 kt (60 mph)
Reported by
STORM CHASER
Coordinates
36.717, -97.783

Thunderstorm Wind, Grant

When
September 18, 6:30 PM CST
Where
Grant County, 5 mi E of Nash
Property damage
$25,000
Reported by
NEWSPAPER
Coordinates
36.667, -97.967

Five power poles were downed on US 64, one landing on a vehicle.

Thunderstorm Wind, Major

When
September 18, 6:45 PM CST
Where
Major County, 4 mi SE of Isabella
Property damage
$500
Reported by
EMERGENCY MANAGER
Coordinates
36.200, -98.283

A one foot diameter tree was blown over.

Thunderstorm Wind, Kay

When
September 18, 6:50 PM CST
Where
Kay County, Nardin
Measured
61 kt (70 mph)
Reported by
STORM CHASER
Coordinates
36.800, -97.433

Hail, Kay

When
September 18, 6:57 PM CST
Where
Kay County, 4 mi NW of Blackwell
Measured
0.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
36.833, -97.333

Thunderstorm Wind, Kay

When
September 18, 7:00 PM CST
Where
Kay County, 1 mi W of Tonkawa
Property damage
$1,000
Reported by
EMERGENCY MANAGER
Coordinates
36.683, -97.317

A shed was blown over.

Hail, Kay

When
September 18, 7:07 PM CST
Where
Kay County, 1 mi N of Braman
Measured
1.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
36.950, -97.333

Thunderstorm Wind, Kay

When
September 18, 7:10 PM CST
Where
Kay County, 1 mi W of Blackwell
Property damage
$2,000
Reported by
EMERGENCY MANAGER
Coordinates
36.800, -97.300

The roof of a barn was blown off.

Hail, Garfield

When
September 18, 7:15 PM CST
Where
Garfield County, Enid
Measured
0.75 in hail
Reported by
STORM CHASER
Coordinates
36.400, -97.867

Hail, Kay

When
September 18, 7:16 PM CST
Where
Kay County, Braman
Measured
0.75 in hail
Reported by
STORM CHASER
Coordinates
36.933, -97.333

Hail, Kay

When
September 18, 7:16 PM CST
Where
Kay County, Braman
Measured
0.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
36.933, -97.333

Thunderstorm Wind, Kay

When
September 18, 7:17 PM CST
Where
Kay County, Ponca City
Measured
55 kt (63 mph)
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
36.700, -97.083

Hail, Garfield

When
September 18, 7:20 PM CST
Where
Garfield County, Enid
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.400, -97.867

Hail, Garfield

When
September 18, 7:20 PM CST
Where
Garfield County, Enid
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.400, -97.867

Hail, Caddo

When
September 18, 7:30 PM CST
Where
Caddo County, 1 mi S of Hinton
Measured
0.75 in hail
Reported by
STORM CHASER
Coordinates
35.450, -98.350

Thunderstorm Wind, Blaine

When
September 18, 7:30 PM CST
Where
Blaine County, Longdale
Property damage
$500
Reported by
GENERAL PUBLIC
Coordinates
36.133, -98.550

A ten inch diameter tree was downed.

Thunderstorm Wind, Canadian

When
September 18, 7:40 PM CST
Where
Canadian County, 3 mi W of Karnes Station
Measured
61 kt (70 mph)
Reported by
STORM CHASER
Coordinates
35.633, -98.283

Thunderstorm Wind, Kingfisher

When
September 18, 7:40 PM CST
Where
Kingfisher County, 3 mi N of Hennessey
Measured
52 kt (60 mph)
Reported by
STORM CHASER
Coordinates
36.150, -97.900

Thunderstorm Wind, Blaine

When
September 18, 7:40 PM CST
Where
Blaine County, Homestead
Property damage
$500
Reported by
GENERAL PUBLIC
Coordinates
36.150, -98.400

Power lines were downed.

Hail, Canadian

When
September 18, 7:50 PM CST
Where
Canadian County, 3 mi W of Karnes Station
Measured
2.75 in hail
Reported by
STORM CHASER
Coordinates
35.633, -98.283

Thunderstorm Wind, Garfield

When
September 18, 8:00 PM CST
Where
Garfield County, Garber
Property damage
$2,000
Reported by
GENERAL PUBLIC
Coordinates
36.433, -97.583

Trees were downed.

Hail, Canadian

When
September 18, 8:20 PM CST
Where
Canadian County, 3 mi W of Karnes Station
Measured
1 in hail
Reported by
AMATEUR RADIO
Coordinates
35.633, -98.283

Thunderstorm Wind, Jackson

When
September 18, 8:35 PM CST
Where
Jackson County, 6 mi SW of Duke
Measured
69 kt (79 mph)
Reported by
GENERAL PUBLIC
Coordinates
34.600, -99.650

Thunderstorm Wind, Kingfisher

When
September 18, 8:40 PM CST
Where
Kingfisher County, Okarche
Measured
52 kt (60 mph)
Reported by
STORM CHASER
Coordinates
35.733, -97.967

Flash Flood, Kay

When
September 18, 8:43 PM CST
Where
Kay County, Ponca City
Reported by
EMERGENCY MANAGER
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

Numerous streets were covered with water.

Hail, Canadian

When
September 18, 8:45 PM CST
Where
Canadian County, 1 mi W of Okarche
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.717, -98.000

Hail, Logan

When
September 18, 9:05 PM CST
Where
Logan County, 4 mi SW of Navina
Measured
0.88 in hail
Reported by
AMATEUR RADIO
Coordinates
35.767, -97.617

Thunderstorm Wind, Oklahoma

When
September 18, 9:20 PM CST
Where
Oklahoma County, 6 mi NW of Edmond
Measured
52 kt (60 mph)
Reported by
AMATEUR RADIO
Coordinates
35.717, -97.567

Hail, Kingfisher

When
September 18, 9:27 PM CST
Where
Kingfisher County, Cashion
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.800, -97.683

Thunderstorm Wind, Kingfisher

When
September 18, 9:27 PM CST
Where
Kingfisher County, Cashion
Measured
52 kt (60 mph)
Reported by
GENERAL PUBLIC
Coordinates
35.800, -97.683

Hail, Payne

When
September 18, 10:05 PM CST
Where
Payne County, 6 mi W of Stillwater
Measured
0.88 in hail
Reported by
STORM CHASER
Coordinates
36.117, -97.167

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2002Every state in 2002This day in weather historyThe tornado archive for Oklahoma, 2002Warnings in Oklahoma, September 2002

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5318145, 5318147, 5318146, 5318148, 5318149, 5318150, 5318244, 5318372, 5318151, 5318152, 5318269, 5318270, 5318271, 5318243, 5318272, 5318273, 5318242, 5318362, 5318363, 5318364, 5318248, 5318247, 5318371, 5318245, 5318375, 5318268, 5318246, 5318252, 5318373, 5318253, 5318374, 5318249, 5318250, 5318254, 5318256, 5318251, 5318255, 5318257, 5318365, 5318258, and more.